can i get rash
Apr 23, 2009
i have been taking atripla for two years now but recently i have a rash on my foce and body that looks like goosebumps and its itching but i taken telfast for a wk as recommended by gp but still there and ichiching what could it be?
Response from Dr. Henry
Facial rash unlikely to be related to Atripla after two years. Many rashes can occur on face in HIV+ persons with seborrheic dermatitis one of the most common. You may need to see a dermatologist to make a more specific diagnosis which will aid in treatment recommendations. For facial seborrhea I often initially recommend using an antifungal shampoo such as ketoconazaole 2% as a facial soap 1-2 times a day +/- a antifungal cream over the most involved areas.KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Do You Know If You Have Anal Cancer?
- Coated Tongue After Topping Without Condom Does It Mean I Have HIV
- Enlarged Lymph Nodes After Eating Sperm Worried I Have HIV
- Flu Symptoms After Touching Dried Blood Worried I Have HIV
- Painful Ejaculation After Anal Fingering Worried I Have HIV
- Sore Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.